# SDR CA141020011

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 18,591 hours
- Engine: Lyc O320D2J
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Departed
- Location: Carburettor
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) IDLE SET SCREW DEPARTED THE CARBURETTOR ON FINAL APPROACH. AIRCRAFT LANDED ON RUNWAY WITHOUT INCIDENT.
